# SDR SWAA2023071961121

- Difficulty date: June 20, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727I+18' TO BS827 LBL22 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 767+9' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED DAMAGED SECTION ACB LH FLOOR TO SIDEWALL SUPPORT; BS 847 TO 727G+10; IAW SRM53-00-53-2R-5.;[04] FABRICATED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT BS 727G+10 TO 847. MATERIAL BAC1496-377#7075T62 LOT#1526048-1 ; APPLIED CHEMICAL CONVERSION COATING; ALL IAW SRM 53-00-53-2R-5; SRM 51-20-01-0G-0; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0. EA M-22-153-01550. AND OK TO PRIME.;[05] VERIFIED REPAIR PART AND OK TO PRIME;[06] PRIMED AND ASSEMBLED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS727G+10 TO 847 LBL 22; IAW SRM53-00-53-2R-5; EA M-22-153-01550. AND OK TO INSTALL.;[07] VERIFIED STEP 6; OK TO INSTALL;[08] INSTALLED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727G+10 TO BS847; IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; EA M-22-153-01550. SPLICES AT BS 727G+10 AND BS 807+8. THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[09] VERIFIED CORRECTIVE ACTION #8;[10] MEASUREMENT TABLE VERIFIED;[11] VERIFIED TASK COMPLETE
